Atormac
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 14077  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8017    
    Printed199    
    Emailed15    
    PDF Downloaded202    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 SHORT REPORTS
Year : 2004  |  Volume : 52  |  Issue : 2  |  Page : 268--269

Fenofibrate-induced myopathy


Department of Neurology and Medicine, B. R. Singh Hospital and Centre for Medical Education and Research, Central Hospital of Eastern Railway, Sealdah, Kolkata - 700014, India

Correspondence Address:
Bhaskar Ghosh
258c Rash Behari Avenue, Kolkata - 700019
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 15269493

Rights and PermissionsRights and Permissions

Fenofibrate induced myopathy is a rare adverse event. We present a case of muscle pain and quadriparesis following administration of 200mg of fenofibrate for 35 days. Patient gradually improved after stopping the drug. As per our knowledge, this is probably the first case report of fenofibrate induced myopathy from India.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow